# SDR DHL2004750023

- Difficulty date: February 25, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  FWD CARGO FLOOR SUPPORT IS BENT BS 600 RBL 3.  CUT OUT DAMAGED AREA SIZE 1 X 4 INCH ON FWD CARGO FLOOR SUPPORT BS 600 RBL 3 IAW B727 SRM 51-10-1.  FABRICATED FILLER FROM 2024T3 .063 SIZE 1 X 4 INCH PO 900606 AND ANGLE FROM BAC 1506-1080 SIZE 21.75 X 2 INCH PO 3425287 IAW B727 SRM 51-40-4 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-40-4 FIG 1.
